# SDR ASAA2023090244905

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,563 hours, 11,561 cycles
- Engine time: 34,750 hours, 10,975 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567BEQEC2
- Part serial: 962672
- Condition: Making Metal
- Location: #1 Engine
- Part time: 34,750 hours, 10,975 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C SBCFM56-7B-72-0986-1 NOTED ABOUT 36 VSV BUSHINGS ON THE STAGE 3 HAVE METAL TO METAL CONTACT PER AMM 72-32-00-200-801-F00 THIS IN NOT SERVICABLE. GROUNDED - YES. ENGINE ESN # 962672 REMOVED REF. T/C # 78471000. DEFECT TRANSFERRED TO SHOP W/O # 1968040.
